Open Access
Translator Disclaimer
February, 1972 On the Jackknife Statistic, Its Extensions, and Its Relation to $e_n$- Transformations
H. L. Gray, T. A. Watkins, J. E. Adams
Ann. Math. Statist. 43(1): 1-30 (February, 1972). DOI: 10.1214/aoms/1177692697


In this paper, a complete overview is given of the theoretical development of various estimators generated by the jackknife statistic. In particular, the jackknife method is extended to stochastic processes by means of two estimators referred to as the $J_\infty$-estimator and the $J_\infty^{(2)}$-estimator. These estimators are studied in some detail and shown to have the same properties as the jackknife when one considers the length of the process record as the sample size. Finally, it is shown that the entire development of the jackknife procedures discussed in this paper can be considered as a direct parallel of earlier developments in numerical analysis surrounding the study of a transformation referred to as the $e_n$-transformation.


Download Citation

H. L. Gray. T. A. Watkins. J. E. Adams. "On the Jackknife Statistic, Its Extensions, and Its Relation to $e_n$- Transformations." Ann. Math. Statist. 43 (1) 1 - 30, February, 1972.


Published: February, 1972
First available in Project Euclid: 27 April 2007

zbMATH: 0262.62014
MathSciNet: MR303642
Digital Object Identifier: 10.1214/aoms/1177692697

Rights: Copyright © 1972 Institute of Mathematical Statistics


Vol.43 • No. 1 • February, 1972
Back to Top